Journal of Mathematics of Kyoto University

Donsker’s delta functions and approximation of heat kernels by the time discretization methods

Yaozhong Hu and Shinzo Watanabe

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 36, Number 3 (1996), 499-518.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518506

Digital Object Identifier
doi:10.1215/kjm/1250518506

Mathematical Reviews number (MathSciNet)
MR1417823

Zentralblatt MATH identifier
0883.60056

Subjects
Primary: 60H07: Stochastic calculus of variations and the Malliavin calculus
Secondary: 60H10: Stochastic ordinary differential equations [See also 34F05] 60J60: Diffusion processes [See also 58J65] 65C20: Models, numerical methods [See also 68U20]

Citation

Hu, Yaozhong; Watanabe, Shinzo. Donsker’s delta functions and approximation of heat kernels by the time discretization methods. J. Math. Kyoto Univ. 36 (1996), no. 3, 499--518. doi:10.1215/kjm/1250518506. https://projecteuclid.org/euclid.kjm/1250518506


Export citation